MathSciNet Relay Station
MathSciNet bibliographic data
MR486024 (58 #5816) 17B65 (17B40)
Berman, S. Isomorphisms and automorphisms of universal Heffalump Lie algebras. Proc. Amer. Math. Soc. 65 (1977), no. 1, 29–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement